Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro

Posted by memphistigers2004 on October 16, 2003, at 12:46:17

In reply to Re: Help! First day: Nausea and Lexapro Scribbler, posted by oldhand on October 14, 2003, at 23:17:48

I just started taking Lex yesterday and I also suffer from migraines. My dr said that the Lex should also help my headaches. So far, so good! But, I feel kind of wierd with the Lex, but I am hoping it goes well, like it has for everyone else.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:memphistigers2004 thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/270038.html